# SDR RAIA2009040700002

- Difficulty date: April 2, 2009
- Submitted: April 7, 2009
- Operation: Air carrier
- Aircraft: N820HK
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 26,389 hours, 22,207 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT 5540-STL - FLOOR PROXIMITY LIGHT IN THE AFT CABIN INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE AT THE LIGHT.  OPS CHECKED GOOD.
